# SDR C2XA03BT080

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 13,547 hours, 10,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 72619
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR---CO2024, CREW REPORTED, EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHT BATTERY PACKS IAW EMB145 MM 33-50-04.  OPS CHECKED GOOD.  EMERGENCY LIGHT BATTERY PACK S/N REMOVED: [1]72619 [2]68594 [3] 68911 [4] 68902).  AIRCRAFT RELEASED FOR SERVICE.
